# SDR P5CA2021041900096

- Difficulty date: April 16, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 21,467 hours, 5,030 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG "CARGO A/C CONT"( RECYCLED AIRCRAFT PWR THEN ERASED MSG AND CARGO AIR COND OPERATIONAL CHECK OK IAW AMM 21-28-00-001.  )
